# SDR 2007UALA04686

- Difficulty date: November 13, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 21,035 hours, 8,165 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HARD RIGHT RUDDER NEEDED TO MAINTAIN STRAIGHT TAKEOFF AND LANDING.   REPLACED BOTH NOSE TIRES, PERFORMED A FNC OF STEERING SYSTEM- NO FAULTS FOUND, JACKED EACH MAIN TIRE AND SPUN TO CHECK FOR WHEEL BEARINGS DRAGGING/BRAKES DRAGGING--NONE FOUND.  NO REPEATS SINCE ORIGINAL.
